# SDR SPAA0000021

- Difficulty date: May 11, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N705S
- Make and model: Boeing 737236
- Aircraft serial: 21800
- Aircraft time: 37,822 hours, 30,891 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Part serial: 1786
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CHECK, THE LT EXTERIOR OVERWING EMERGENCY EXIT LIGHT WAS FOUND INOPERATIVE.  THE ASSOCIATED SYSTEM POWER SUPPLY WAS REPLACED PER MM 33-51-31.  SUBSEQUENT SYSTEM TEST WAS SATISFACTORY.
